# SDR N6W2008F00001

- Difficulty date: September 5, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY DOOR CAUTION MESSAGE ON/OFF SEVERAL TIMES AFTER LANDING AND DURING TAXI. GLEANED PROX SENSOR IN UPPER R EMERGENCY DOOR FRAME AND TESTED IAW CRJ700 82-21-00. ALL OPS AND INDICATIONS NORMAL. VERIFIED DOOR IS SECURE.
